Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 4 am headaches

Posted by W. Suggs on June 26, 1999, at 22:16:22

In reply to Re: 4 am headaches, posted by MA on June 25, 1999, at 23:10:36


You sound just like me. I still have daily headaches, however, they are much better since I added a low dose of lithium (300 mg in the morning and 300 at night) to my meds for the augmentation effect. The early morning awakenings do not seem to be a major problem for me anymore. Some believe that 600 mg of Lithium will have no effect since it is under the starting dose of 900 mg. I believe that they have forgotten that 900 is the starting dose for bipolar disorder etc... Talk to your Dr.. It was an excellent move for me. Also, it's dirt cheap. Best of luck,

W. Suggs




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:W. Suggs thread:7769